# SDR IPXA13M79198

- Difficulty date: June 12, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 57,885 hours, 10,185 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING LWR S41 HAS CRACKED AT XORS 683 VISIBLE THRU ACCESS PANEL 536AB.  REPAIRED IAW SAA EA 011-5710-01-A4739 REV IR AND EO MD11-5710- 51351-A.
